Works matching DE "STATISTICAL functionals"
Results: 77
SIMPLE AND DIRECT NONPARAMETRIC ESTIMATION OF A SURVIVAL FUNCTION IN THE PRESENCE OF REPORTING LAGS.
- Published in:
- Journal of Nonparametric Statistics, 2003, v. 15, n. 4/5, p. 395, doi. 10.1080/1048525031000120215
- By:
- Publication type:
- Article
Simultaneous Use of Multiple Answer Copying Indexes to Improve Detection Rates.
- Published in:
- Applied Measurement in Education, 2006, v. 19, n. 4, p. 265, doi. 10.1207/s15324818ame1904_3
- By:
- Publication type:
- Article
Linearised and non-linearised isotherm models optimization analysis by error functions and statistical means.
- Published in:
- Iranian Journal of Environmental Health Science & Engineering (IJEHSE), 2014, v. 12, n. 6, p. 1, doi. 10.1186/2052-336X-12-92
- By:
- Publication type:
- Article
Asymptotic expansions in limit theorems for stochastic processes. – III.
- Published in:
- Probability Theory & Related Fields, 2004, v. 128, n. 1, p. 63, doi. 10.1007/s00440-003-0294-y
- By:
- Publication type:
- Article
CONNECTIONS BETWEEN IDENTIFYING FUNCTIONALS, STANDARDIZING OPERATIONS, AND COMPUTABLE NUMBERINGS.
- Published in:
- Mathematical Logic Quarterly, 1984, v. 30, n. 9-11, p. 145, doi. 10.1002/malq.19840300904
- By:
- Publication type:
- Article
Dynamical equations and Lagrange–Ricci flow evolution on prolongation Lie algebroids.
- Published in:
- Canadian Journal of Physics, 2019, v. 97, n. 2, p. 145, doi. 10.1139/cjp-2018-0158
- By:
- Publication type:
- Article
A characterization of the existence of statistical limit of real-valued measurable functions.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 114, n. 3, p. 235, doi. 10.1007/s10474-006-0528-4
- By:
- Publication type:
- Article
Functionals subordinate to converging series and some applications.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 1/2, p. 294, doi. 10.1134/S0001434614070323
- By:
- Publication type:
- Article
Inference in Nonparametric Instrumental Variables With Partial Identification.
- Published in:
- Econometrica, 2012, v. 80, n. 1, p. 213, doi. 10.3982/ECTA7493
- By:
- Publication type:
- Article
DECREASING RISK AVERSION AND MEAN-VARIANCE ANALYSIS.
- Published in:
- Econometrica, 1985, v. 53, n. 4, p. 945, doi. 10.2307/1912662
- By:
- Publication type:
- Article
Exact linear rank tests for two-sample equivalence problems with continuous data.
- Published in:
- Statistica Neerlandica, 2010, v. 64, n. 4, p. 482, doi. 10.1111/j.1467-9574.2010.00466.x
- By:
- Publication type:
- Article
Teaching, Learning and Retention of Statistical Ideas in Introductory Statistics Education.
- Published in:
- European Journal of Pure & Applied Mathematics, 2011, v. 4, n. 2, p. 103
- By:
- Publication type:
- Article
Statistical functional approach for interlaboratory studies with thermal data.
- Published in:
- Journal of Thermal Analysis & Calorimetry, 2014, v. 118, n. 2, p. 1229, doi. 10.1007/s10973-014-4039-1
- By:
- Publication type:
- Article
Influence functions applied to the estimation of mean rain rate.
- Published in:
- Journal of Applied Statistics, 2001, v. 28, n. 2, p. 247, doi. 10.1080/02664760020016145
- By:
- Publication type:
- Article
Local Regularity Results for Minima of Anisotropic Functionals and Solutions of Anisotropic Equations.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/835736
- By:
- Publication type:
- Article
NONDIFFERENTIABLE OPTIMIZATION VIA SMOOTH APPROXIMATION: GENERAL ANALYTICAL APPROACH.
- Published in:
- Annals of Operations Research, 1992, v. 39, n. 1-4, p. 97, doi. 10.1007/BF02060937
- By:
- Publication type:
- Article
A simple specification test for conditional moment restrictions.
- Published in:
- Applied Economics Letters, 2007, v. 14, n. 11, p. 839, doi. 10.1080/13504850600592671
- By:
- Publication type:
- Article
Process Optimization for Multiple Responses Utilizing the Pareto Front Approach.
- Published in:
- Quality Engineering, 2014, v. 26, n. 3, p. 253, doi. 10.1080/08982112.2013.852681
- By:
- Publication type:
- Article
Spatial-statistical analysis of factors determining forest fires: a case study from Golestan, Northeast Iran.
- Published in:
- Geomatics, Natural Hazards & Risk, 2018, v. 9, n. 1, p. 267, doi. 10.1080/19475705.2016.1206629
- By:
- Publication type:
- Article
Algorithm for statistical simulation of two types of random-structure systems.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2001, v. 16, n. 6, p. 467, doi. 10.1515/rnam-2001-0603
- By:
- Publication type:
- Article
ROBUST ESTIMATION IN THE MULTIVARIATE NORMAL MODEL.
- Published in:
- Discussiones Mathematicae: Probability & Statistics, 2016, v. 36, n. 1/2, p. 53, doi. 10.7151/dmps.1184
- By:
- Publication type:
- Article
Linking sandwich pairs.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2009, v. 147, n. 3, p. 679, doi. 10.1017/S0305004109990089
- By:
- Publication type:
- Article
Differences in continuity of force dynamics and emotional valence in sentences with causal and adversative connectives.
- Published in:
- Cognitive Linguistics, 2010, v. 21, n. 3, p. 501, doi. 10.1515/COGL.2010.017
- By:
- Publication type:
- Article
ON A PROPERTY OF THE DISTRIBUTION OF A BROWNIAN MOTION WITH DRIFT AND ITS MAXIMUM.
- Published in:
- Theory of Probability & Its Applications, 2011, v. 55, n. 2, p. 308, doi. 10.1137/S0040585X97984838
- By:
- Publication type:
- Article
LIMIT THEOREMS FOR CANONICAL VON MISES AND U-STATISTICS OF m-DEPENDENT OBSERVATIONS.
- Published in:
- Theory of Probability & Its Applications, 2011, v. 55, n. 2, p. 271, doi. 10.1137/S0040585X97984759
- By:
- Publication type:
- Article
The Monte Carlo feature selection and interdependency discovery is unbiased.
- Published in:
- Control & Cybernetics, 2011, v. 40, n. 2, p. 199
- By:
- Publication type:
- Article
Potential Bias in GO::Term Finder.
- Published in:
- Briefings in Bioinformatics, 2009, v. 10, n. 3, p. 289, doi. 10.1093/bib/bbn054
- By:
- Publication type:
- Article
Estimating L-Functionals for Heavy-Tailed Distributions and Application.
- Published in:
- Journal of Probability & Statistics, 2010, p. 1, doi. 10.1155/2010/707146
- By:
- Publication type:
- Article
The Spectral Analysis of Speed Fluctuations on a Freeway.
- Published in:
- Transportation Science, 1970, v. 4, n. 3, p. 293, doi. 10.1287/trsc.4.3.293
- By:
- Publication type:
- Article
Health geographies I: complexity theory and human health.
- Published in:
- Progress in Human Geography, 2010, v. 34, n. 2, p. 215, doi. 10.1177/0309132509336026
- By:
- Publication type:
- Article
Γ-Convergence of some super quadratic functionals with singular weights.
- Published in:
- Mathematische Zeitschrift, 2010, v. 266, n. 3, p. 533, doi. 10.1007/s00209-009-0584-x
- By:
- Publication type:
- Article
On A Grüss Type Inequality For Isotonic Linear Functionals I.
- Published in:
- Nonlinear Studies, 2005, v. 12, n. 2, p. 119
- By:
- Publication type:
- Article
News & Notes.
- Published in:
- Teaching Statistics, 2000, v. 22, n. 2, p. 64, doi. 10.1111/1467-9639.t01-1-00024
- By:
- Publication type:
- Article
The Hybrid Wild Bootstrap for Time Series.
- Published in:
- Journal of the American Statistical Association, 2012, v. 107, n. 499, p. 1073, doi. 10.1080/01621459.2012.695664
- By:
- Publication type:
- Article
Making and Evaluating Point Forecasts.
- Published in:
- Journal of the American Statistical Association, 2011, v. 106, n. 494, p. 746, doi. 10.1198/jasa.2011.r10138
- By:
- Publication type:
- Article
A Case Study in Exploratory Functional Data Analysis: Geometrical Features of the Internal Carotid Artery.
- Published in:
- 2009
- By:
- Publication type:
- Case Study
Combining Registration and Fitting for Functional Models.
- Published in:
- Journal of the American Statistical Association, 2008, v. 103, n. 483, p. 1155, doi. 10.1198/016214508000000517
- By:
- Publication type:
- Article
On the equivalence of constrained and compound optimal designs.
- Published in:
- Journal of the American Statistical Association, 1994, v. 89, n. 426, p. 687, doi. 10.1080/01621459.1994.10476794
- By:
- Publication type:
- Article
The Influence Curve and Its Role in Robust Estimation.
- Published in:
- Journal of the American Statistical Association, 1974, v. 69, n. 346, p. 383, doi. 10.1080/01621459.1974.10482962
- By:
- Publication type:
- Article
THE MEASUREMENT OF STATISTICAL COST FUNCTIONS: AN APPRAISAL OF SOME RECENT CONTRIBUTIONS.
- Published in:
- American Economic Review, 1942, v. 32, n. 2, p. 321
- By:
- Publication type:
- Article
ABSTRACTS.
- Published in:
- 1985
- Publication type:
- Abstract
On the best-possible upper bound on sets of copulas with given diagonal sections.
- Published in:
- Soft Computing - A Fusion of Foundations, Methodologies & Applications, 2008, v. 12, n. 10, p. 1019, doi. 10.1007/s00500-007-0269-5
- By:
- Publication type:
- Article
Activized Learning: Transforming Passive to Active with Improved Label Complexity.
- Published in:
- Journal of Machine Learning Research, 2012, v. 13, n. 5, p. 1469
- By:
- Publication type:
- Article
Mathematical model of population dynamics with the world population size stabilizing about a stationary level.
- Published in:
- Doklady Mathematics, 2010, v. 82, n. 3, p. 978, doi. 10.1134/S1064562410060360
- By:
- Publication type:
- Article
Quasi-Hadamard differentiability of general risk functionals and its application.
- Published in:
- Statistics & Risk Modeling, 2015, v. 32, n. 1, p. 25, doi. 10.1515/strm-2014-1174
- By:
- Publication type:
- Article
THE TRANSMUTED EXPONENTIAL-WEIBULL DISTRIBUTION WITH APPLICATIONS.
- Published in:
- Pakistan Journal of Statistics, 2015, v. 31, n. 2, p. 229
- By:
- Publication type:
- Article
A GENERALIZATION OF HYPERGEOMETRIC AND GAMMA FUNCTIONS.
- Published in:
- Pakistan Journal of Statistics, 2013, v. 29, n. 2, p. 139
- By:
- Publication type:
- Article
THE ASYMPTOTIC EQUIPARTITION PROPERTY FOR COUNTABLE M th-ORDER NONHOMOGENEOUS MARKOV CHAINS.
- Published in:
- Pakistan Journal of Statistics, 2013, v. 29, n. 1, p. 1
- By:
- Publication type:
- Article
A BIVARIATE GAMMA-TYPE PROBABILITY FUNCTION USING A CONFLUENT HYPERGEOMETRIC FUNCTION OF TWO VARIABLES.
- Published in:
- Pakistan Journal of Statistics, 2012, v. 28, n. 1, p. 81
- By:
- Publication type:
- Article
Comment.
- Published in:
- 2012
- By:
- Publication type:
- Opinion